Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Took Alka Selzer cold tablets. Have upset stomach. What is wrong?

I had the flu for 4 days. The only medicine I took was Alka seltzer cold tablets and after that I took the kind that you put in water to dissolve. I think I took maybe 4 tablets a day for the last 3 days. Now I feel ok but I have a upset stomach . I was wondering does the alka seltzer cause it? Because my girlfriend has had the flu to after me and she is having gas and upset stomach also but she took maybe 6 alka seltzer in 2 days. We are both complaining about a sour stomach. We can eat and it fine but shortly after just bothers us and I was wondering was it suppose to feel like that after taking alka seltzer?
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would suggest that you should take an antacid like Omeprazole 40 mg once a day before breakfast.
If you are having loose stools, you should take an antibiotic like Ciprofloxacin 500 mg twice daily along with antiamoebic like Metronidazole 400 mg thrice a day.

Also have light meals with less spice and oil, prepared under hygienic conditions.

I hope this is helpful to you.
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor